Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Applied factor 30 suncream while going in hot, sunny weather, got burnt, skin peeling off. Treatment?

Hello! I was on a 3 day walk with my friends in late march when, a surprise for us, the weather became very, very hot and sunny. Luckily (even though we d been told not to) one of my friends had brought a small bottle of factor 30 suncream and even though I used some everywhere I could there wasn t quite enough to go round. There was no shelter at all and despite having put suncream on my nose , it still got burnt! And now, 2 months later, it is still peeling and I m getting a bit worried! Do you know what I should do? (Sorry for the essay)
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
HI AS YOUR SKIN IS BURNT NOW ALSO USE SUNSCREEN IN THE MORNING AND APPLICATION OF MOISTERISER ALONG WITH FLUTIVATE OINTMENT IN THE NIGHT CAN CURE PEELING AND SUNBURN,.ADD ATARAX 25 MG AT NIGHT AND A BROAD SPECTRUM ANTIBIOTIC TWICE DAILY
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor